# SDR DALA2021122908158

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 92,557 hours, 41,907 cycles
- System (JASC): 3810 · Potable Water System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0669 -ATB- DUE TO WATER LEAK IN AFT LEFT LAV (LOC 203). UNABLE TO SHUTOFF/ISOLATE. / CORRECTIVE ACTION: FOUND WATER SUPPLY WIGGIN FITTING DISCONNECTED UPSTREAM OF SUPPLY SHUTOFF VALVE. RE-SECURED WIGGIN FITTING, SERVICED POTABLE WATER SYSTEM AND LEAK CHECKED.
